MathSciNet Relay Station
MathSciNet bibliographic data
MR457391 10K05 (65C10)
Niederreiter, Harald On the distribution of pseudo-random numbers generated by the linear congruential method. II. Math. Comp. 28 (1974), 1117–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement